Devaney Chaos and Distributional Chaos in the Solution of Certain Partial Differential Equations
Xavier Barrachina and
J. Alberto Conejero
Abstract and Applied Analysis, 2012, vol. 2012, 1-11
Abstract:
The notion of distributional chaos has been recently added to the study of the linear dynamics of operators and -semigroups of operators. We will study this notion of chaos for some examples of -semigroups that are already known to be Devaney chaotic.
Date: 2012
References: Add references at CitEc
Citations: View citations in EconPapers (2)
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2012/457019.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2012/457019.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:457019
DOI: 10.1155/2012/457019
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().